High frequency of tuberculosis in households of index TB patients

Claessens, NJM; Gausi, FF; Meijnen, S; Weismuller, MM; Salaniponi, FM; Harries, AD; (2002) High frequency of tuberculosis in households of index TB patients. The international journal of tuberculosis and lung disease, 6 (3). pp. 266-9. ISSN 1027-3719 https://researchonline.lshtm.ac.uk/id/eprint/8894

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/8894

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar